RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 95(137), Number 1(9), Pages 148–158 (Mi msb3749)  

This article is cited in 10 scientific papers (total in 10 papers)

New bounds for densest packing of spheres in $n$-dimensional Euclidean space

V. M. Sidel'nikov


Abstract: In this article we obtain an upper bound for the number of spherical segments of angular radius $\alpha$ that lie without overlapping on the surface of an $n$-dimensional sphere, and an upper bound for the density of filling $n$-dimensional Euclidean space with equal spheres. In these bounds, the constant in the exponent of $n$ is less than the corresponding constant in previously known bounds.
Bibliography: 8 titles.

Full text: PDF file (1008 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 24:1, 147–157

Bibliographic databases:

UDC: 513.82
MSC: 52A45
Received: 13.09.1973

Citation: V. M. Sidel'nikov, “New bounds for densest packing of spheres in $n$-dimensional Euclidean space”, Mat. Sb. (N.S.), 95(137):1(9) (1974), 148–158; Math. USSR-Sb., 24:1 (1974), 147–157

Citation in format AMSBIB
\Bibitem{Sid74}
\by V.~M.~Sidel'nikov
\paper New bounds for densest packing of spheres in $n$-dimensional Euclidean space
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 95(137)
\issue 1(9)
\pages 148--158
\mathnet{http://mi.mathnet.ru/msb3749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=362060}
\zmath{https://zbmath.org/?q=an:0308.52013}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 24
\issue 1
\pages 147--157
\crossref{https://doi.org/10.1070/SM1974v024n01ABEH001911}


Linking options:
  • http://mi.mathnet.ru/eng/msb3749
  • http://mi.mathnet.ru/eng/msb/v137/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Diameters of some finite-dimensional sets and classes of smooth functions”, Math. USSR-Izv., 11:2 (1977), 317–333  mathnet  crossref  mathscinet  zmath  isi
    2. Eiichi Bannai, “On the Weight Distribution of Spherical t-designs”, European Journal of Combinatorics, 1:1 (1980), 19  crossref
    3. L. Danzer, “Finite point-sets on S2 with minimum distance as large as possible”, Discrete Mathematics, 60 (1986), 3  crossref
    4. A. Neumaier, J.J. Seidel, “Discrete measures for spherical designs, eutactic stars and lattices”, Indagationes Mathematicae (Proceedings), 91:3 (1988), 321  crossref
    5. G Fazekas, V.I Levenshtein, “On upper bounds for code distance and covering radius of designs in polynomial metric spaces”, Journal of Combinatorial Theory, Series A, 70:2 (1995), 267  crossref
    6. P. Delsarte, V.I. Levenshtein, “Association schemes and coding theory”, IEEE Trans Inform Theory, 44:6 (1998), 2477  crossref  mathscinet  zmath  elib
    7. Dorofeev, AY, “Matrix groups related to the quaternion group and spherical orbit codes”, Designs Codes and Cryptography, 37:3 (2005), 391  crossref  isi  elib
    8. Sho Suda, “On spherical designs obtained from Q-polynomial association schemes”, J. Combin. Designs, 2011, n/a  crossref
    9. N. O. Kotelina, A. B. Pevnyi, “Sidelnikov inequality”, St. Petersburg Math. J., 26:2 (2015), 351–356  mathnet  crossref  mathscinet  isi  elib
    10. N. O. Kotelina, A. B. Pevnyi, “Complex spherical semi-designs”, Russian Math. (Iz. VUZ), 61:5 (2017), 46–51  mathnet  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:684
    Full text:168
    References:53
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019